Fractional differentiations and integrations of quadruple hypergeometric series
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 495-513
Published online April 8, 2021
Printed July 31, 2021
Maged G. Bin-Saad, Kottakkaran S. Nisar, Jihad A. Younis
Aden University; 11991, Prince Sattam bin Abdulaziz University; Aden University
Abstract : The hypergeometric series of four variables are introduced and studied by Bin-Saad and Younis recently. In this line, we derive several fractional derivative formulas, integral representations and operational formulas for new quadruple hypergeometric series.
Keywords : Quadruple hypergeometric functions, Euler integrals, integrals of Laplace-type, fractional derivative formulas, inverse pairs of symbolic operators, triple hypergeometric functions
MSC numbers : 33C20, 33C65,44A45
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd